Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 14, NWS Milwaukee, WI

February 8, 2016

NWS Milwaukee, WI issued this small craft advisory at Feb 8, 2016, 3:08 AM CST. It took effect at Feb 8, 2016, 9:00 PM CST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2016, 3:08 AM CST (09:08 UTC)
In effect from
Feb 8, 2016, 9:00 PM CST
Expired
Feb 10, 2016, 6:00 PM CST
In force
45 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

585 
WHUS73 KMKX 080908
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 AM CST MON FEB 8 2016

...BRISK NORTHWEST WINDS IN WAKE OF DEPARTING LOW PRESSURE...

.LOW PRESSURE WILL CONTINUE TO TRACK EAST THROUGH THE GREAT LAKES
TODAY. NORTHWEST WINDS WILL INCREASE IN THE WAKE OF THE LOW
TONIGHT...AND REMAIN ELEVATED THROUGH WEDNESDAY EVENING. EXPECT
BUILDING WAVES

LMZ643>646-081715-
/O.NEW.KMKX.SC.Y.0014.160209T0600Z-160211T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
308 AM CST MON FEB 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT CST WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT CST WEDNESDAY NIGHT. 

* WINDS: INCREASING TO 15 TO 25 KNOTS THIS EVENING. HOLDING STEADY
  INTO EARLY WEDNESDAY EVENING. 

* WAVES: WAVES BUILDING TO 4 TO 6 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
11 follow-up statements
759 
WHUS73 KMKX 081505
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 AM CST MON FEB 8 2016

...BRISK NORTHWEST WINDS IN WAKE OF DEPARTING LOW PRESSURE...

.LOW PRESSURE WILL CONTINUE TO TRACK EAST THROUGH THE GREAT LAKES
TODAY. NORTHWEST WINDS WILL INCREASE IN THE WAKE OF THE LOW
TONIGHT...AND REMAIN ELEVATED THROUGH WEDNESDAY EVENING. EXPECT
BUILDING WAVES

LMZ643-082315-
/O.EXT.KMKX.SC.Y.0014.160209T0300Z-160211T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
905 AM CST MON FEB 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT CST WEDNESDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO MIDNIGHT CST WEDNESDAY NIGHT. 

* WINDS: INCREASING TO 15 TO 25 KNOTS THIS EVENING. HOLDING 
  STEADY INTO EARLY WEDNESDAY EVENING. 

* WAVES: WAVES BUILDING TO 4 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-082315-
/O.CON.KMKX.SC.Y.0014.160209T0600Z-160211T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
905 AM CST MON FEB 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT CST WEDNESDAY NIGHT...

* WINDS: INCREASING TO 15 TO 25 KNOTS THIS EVENING. HOLDING 
  STEADY INTO EARLY WEDNESDAY EVENING. 

* WAVES: WAVES BUILDING TO 4 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
726 
WHUS73 KMKX 082116
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CST MON FEB 8 2016

...BRISK NORTHWEST WINDS IN WAKE OF DEPARTING LOW PRESSURE...

.LOW PRESSURE OVER THE GREAT LAKES WILL SLOWLY PULL AWAY TONIGHT
THROUGH TUESDAY. NORTHWEST WINDS WILL INCREASE IN THE WAKE OF THE
LOW TONIGHT...AND REMAIN ELEVATED THROUGH WEDNESDAY EVENING.
EXPECT BUILDING WAVES AS THE WINDS PICK UP...WITH THE HIGHEST
WAVES TOWARD OPEN WATERS.

LMZ643-090530-
/O.CON.KMKX.SC.Y.0014.160209T0300Z-160211T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
316 PM CST MON FEB 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO MIDNIGHT CST WEDNESDAY NIGHT...

* WINDS: NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET BY
  TUESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-090530-
/O.CON.KMKX.SC.Y.0014.160209T0600Z-160211T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
316 PM CST MON FEB 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO MIDNIGHT CST WEDNESDAY NIGHT...

* WINDS: NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET BY
  TUESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
707 
WHUS73 KMKX 090311
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CST MON FEB 8 2016

...BRISK NORTHWEST WINDS IN WAKE OF DEPARTING LOW PRESSURE...

.LOW PRESSURE OVER THE GREAT LAKES WILL SLOWLY PULL AWAY TONIGHT
THROUGH TUESDAY. NORTHWEST WINDS WILL INCREASE IN THE WAKE OF THE
LOW TONIGHT...AND REMAIN ELEVATED THROUGH WEDNESDAY EVENING.
EXPECT BUILDING WAVES AS THE WINDS PICK UP...WITH THE HIGHEST
WAVES TOWARD OPEN WATERS.

LMZ643-091115-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
911 PM CST MON FEB 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...

* WINDS: NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET 
  BY TUESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD OPEN 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-091115-
/O.CON.KMKX.SC.Y.0014.160209T0600Z-160211T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
911 PM CST MON FEB 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...

* WINDS: NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET 
  BY TUESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD OPEN 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
142 
WHUS73 KMKX 090911
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CST TUE FEB 9 2016

...GUSTY NORTHWEST WINDS THROUGH WEDNESDAY EVE...

.NORTHWEST WINDS WILL REMAIN GUSTY THROUGH THE NEXT FEW DAYS AS A
LOW PRESSURE SYSTEM DRIFTS EAST ACROSS THE GREAT LAKES. WITH THE
OFFSHORE FLOW...THE HIGHEST WAVES ARE EXPECTED TO OCCUR CLOSER TO
THE OPEN WATERS OF THE LAKE.

LMZ643-091715-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
311 AM CST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...

* WINDS: NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET 
  BY TUESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD OPEN 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-091715-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
311 AM CST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...

* WINDS: NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: WAVES BUILDING TO 3 TO 5 FEET TONIGHT AND 4 TO 6 FEET 
  BY TUESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD OPEN 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HALBACH
WWW.WEATHER.GOV/MKX
043 
WHUS73 KMKX 091633
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
ISSUED BY NATIONAL WEATHER SERVICE CHICAGO IL
1033 AM CST TUE FEB 9 2016

...GUSTY NORTHWEST WINDS THROUGH WEDNESDAY EVE...

.NORTHWEST WINDS WILL REMAIN GUSTY THROUGH THE NEXT FEW DAYS AS A
LOW PRESSURE SYSTEM DRIFTS EAST ACROSS THE GREAT LAKES. WITH THE
OFFSHORE FLOW...THE HIGHEST WAVES ARE EXPECTED TO OCCUR CLOSER TO
THE OPEN WATERS OF THE LAKE.

LMZ643-100045-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
1033 AM CST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...

* WINDS: NORTHWEST 15 TO 25 KNOTS.

* WAVES: WAVES 4 TO 6 FEET. THE HIGHEST WAVES WILL BE TOWARD OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-100045-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1033 AM CST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...

* WINDS: NORTHWEST 15 TO 25 KNOTS.

* WAVES: WAVES 3 TO 5 FEET TODAY BUILDING TO 4 TO 6 FEET TONIGHT.
  THE HIGHEST WAVES WILL BE TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
815 
WHUS73 KMKX 092125
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CST TUE FEB 9 2016

...GUSTY NORTHWEST WINDS THROUGH WEDNESDAY EVENING...

.NORTHWEST WINDS WILL REMAIN GUSTY THROUGH THE NEXT FEW DAYS...AS
A LOW PRESSURE SYSTEM DRIFTS EAST ACROSS THE GREAT LAKES. WITH THE
OFFSHORE FLOW...THE HIGHEST WAVES ARE EXPECTED TO OCCUR CLOSER TO
THE OPEN WATERS OF THE LAKE. THE WINDS AND WAVES SHOULD SUBSIDE BY
LATER WEDNESDAY NIGHT.

LMZ643-100530-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
325 PM CST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...

* WINDS: NORTHWEST 15 TO 25 KNOTS. SOME GUSTS TO 30 KNOTS POSSIBLE
  TONIGHT.

* WAVES: WAVES BUILDING TO 4 TO 6 FEET TONIGHT INTO EARLY
  WEDNESDAY...BEFORE SLOWLY SUBSIDING TO 3 TO 4 FEET LATER
  WEDNESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-100530-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...

* WINDS: NORTHWEST 15 TO 25 KNOTS. SOME GUSTS TO 30 KNOTS POSSIBLE
  TONIGHT.

* WAVES: WAVES BUILDING TO 4 TO 6 FEET TONIGHT INTO EARLY
  WEDNESDAY...BEFORE SLOWLY SUBSIDING TO 3 TO 4 FEET BY LATER
  WEDNESDAY NIGHT. THE HIGHEST WAVES WILL BE TOWARD THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
846 
WHUS73 KMKX 100313
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 PM CST TUE FEB 9 2016

...GUSTY NORTHWEST WINDS TONIGHT THROUGH WEDNESDAY EVENING...

.BRISK NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE TONIGHT INTO
WEDNESDAY NIGHT AS A LOW PRESSURE SYSTEM OVER THE EASTERN GREAT
LAKES SLOWLY MOVES TOWARD NEW ENGLAND. THE COLD TEMPERATURES AND
HIGH WAVES WILL LEAD TO FREEZING SPRAY DURING THIS TIME. THE
WINDS...WAVES...AND FREEZING SPRAY SHOULD SUBSIDE BY LATER
WEDNESDAY NIGHT.

LMZ643-101115-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
913 PM CST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES: 3 TO 5 FEET. THE HIGHEST WAVES WILL BE TOWARD THE OPEN
  WATERS. MODERATE FREEZING SPRAY EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-101115-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
913 PM CST TUE FEB 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES: 3 TO 5 FEET. THE HIGHEST WAVES WILL BE TOWARD THE OPEN
  WATERS. MODERATE FREEZING SPRAY EXPECTED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

MG
569 
WHUS73 KMKX 100950
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 AM CST WED FEB 10 2016

...GUSTY NORTHWEST WINDS THROUGH THIS EVENING...

.BRISK NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE THIS EVENING
WITH SMALL CRAFT ADVISORY CONDITIONS PERSISTING UNTIL LATER THIS
EVENING. THE WINDS AND WAVES SHOULD SUBSIDE OVERNIGHT.

LMZ643-101800-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
350 AM CST WED FEB 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH 30 KNOT GUSTS.

* WAVES: 3 TO 5 FEET. THE HIGHEST WAVES WILL BE TOWARD THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-101800-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 AM CST WED FEB 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH 30 KNOT GUSTS.

* WAVES: 3 TO 5 FEET. THE HIGHEST WAVES WILL BE TOWARD THE OPEN
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HALBACH

WWW.WEATHER.GOV/MKX
274 
WHUS73 KMKX 101540
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 AM CST WED FEB 10 2016

...GUSTY NORTHWEST WINDS THROUGH THIS EVENING...

.BRISK NORTHWEST WINDS AND HIGH WAVES WILL PERSIST THROUGH MOST OF
THE DAY. WHILE WAVES WILL SLOWLY SUBSIDE LATE THIS AFTERNOON AND
EVENING...WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS UNTIL
LATE THIS EVENING. THE WINDS AND WAVES WILL CONTINUE TO SUBSIDE
OVERNIGHT.

LMZ643-102345-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
940 AM CST WED FEB 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH 25 KNOT GUSTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE THIS
  AFTERNOON AND EVENING. THE HIGHEST WAVES WILL BE TOWARD THE
  OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-102345-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-160211T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
940 AM CST WED FEB 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH 25 KNOT GUSTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE THIS
  AFTERNOON AND EVENING. THE HIGHEST WAVES WILL BE TOWARD THE
  OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
857 
WHUS73 KMKX 102115
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CST WED FEB 10 2016

...GUSTY NORTHWEST WINDS ENDING THIS EVENING...

.BRISK NORTHWEST WINDS AND HIGH WAVES WILL SUBSIDE EARLY THIS
EVENING. WINDS HAVE ALREADY FALLEN BELOW SMALL CRAFT CRITERIA AND
WAVE HEIGHTS WILL DROP BELOW 4 FEET EARLY THIS EVENING.

LMZ643-110000-
/O.EXT.KMKX.SC.Y.0014.000000T0000Z-160211T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
315 PM CST WED FEB 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH 25 KNOT GUSTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING.
  THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-110000-
/O.EXT.KMKX.SC.Y.0014.000000T0000Z-160211T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CST WED FEB 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH 25 KNOT GUSTS.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET EARLY THIS EVENING.
  THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
269 
WHUS73 KMKX 102356
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
556 PM CST WED FEB 10 2016

...WINDS AND WAVES SUBSIDING THIS EVENING...

.THE WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY
CRITERIA...THUS THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST
THIS EVENING. 

LMZ643-110100-
/O.EXP.KMKX.SC.Y.0014.000000T0000Z-160211T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
556 PM CST WED FEB 10 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. 

THE WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY
CRITERIA. NORTHWEST WINDS 10 TO 15 KNOTS AND WAVES OF 2 TO 4 FEET
WILL PREVAIL THE REMAINDER OF THE NIGHT.

$$

LMZ644>646-110100-
/O.EXP.KMKX.SC.Y.0014.000000T0000Z-160211T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
556 PM CST WED FEB 10 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. 

THE WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY
CRITERIA. NORTHWEST WINDS 10 TO 15 KNOTS AND WAVES OF 2 TO 4 FEET
WILL PREVAIL THE REMAINDER OF THE NIGHT.

$$

WWW.WEATHER.GOV/MKX
MG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 9:05 PM CST, 6 hours 3 minutes earlier.

Area forecast discussion, Feb 7, 9:05 PM CST, 6 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CST SUN FEB 7 2016

.UPDATE...

INITIAL BAND OF LIGHT PRECIP THAT PRODUCED LIGHT SNOW AT DECORAH
IA OVER THE PAST HOUR APPEARS TIED TO POCKET OF LOW
LEVEL FRONTOGENETIC FORCING AND WEAK ISENTROPIC LIFT OUT AHEAD OF
THE COLD FRONT. THIS POCKET OF BRIEF LIGHT SNOW/FLURRIES IS
BRUSHING FAR WESTERN WISCONSIN AS IT DROPS TO THE SOUTHEAST.

MORE WIDESPREAD LIGHT SNOW WILL BE MOVING IN AROUND/AFTER MIDNIGHT WITH
DEEPENING MOISTURE BEHIND THE COLD FRONT AND FORCING WITH THE 500
MB LOW.

SEEING SPOTTY REPORTS OF UNKNOWN PRECIP RIGHT ALONG THE FRONT
BEFORE THE COLUMN COOLS AND MOISTENS INTO THE DENDRITE GROWTH ZONE
FOR ALL SNOW SO WILL ADD A MIX OF RAIN/SNOW/DRIZZLE IN A BAND
RIGHT ALONG THE WIND SHIFT. REST OF FORECAST LOOKS ON TRACK.

&&

.AVIATION/06Z TAFS/...

VFR CONDITIONS WILL FALL TO MVFR CIGS/VSBYS IN LIGHT SNOW BEHIND
A COLD FRONT THAT WILL MOVE ACROSS SOUTHERN WISCONSIN BETWEEN 06Z
AND 12Z. MAY SEE A BRIEF MIX OF RAIN/DRIZZLE AND SNOW RIGHT ALONG
THE COLD FRONT...GOING OVER TO ALL LIGHT SNOW BEHIND THE FRONT
WITH WINDS SHIFTING W AND THEN NW.

STRONGEST WINDS HOLD OFF UNTIL BAGGY GRADIENT AROUND SURFACE LOW
PUSHES EAST OF THE FORECAST AREA LATE MONDAY MORNING/EARLY
AFTERNOON...WITH SUSTAINED 15 TO 20 KNOT WINDS AND GUSTS TO 25
KTS. STILL LOOKS LIKE PERIODS OF LIGHT SNOW WITH TOTAL
ACCUMULATIONS BETWEEN 1 INCH AND 1.5 INCH BY 06Z TUE.

&&

.MARINE...

STRONGEST WINDS ASSOCIATED WITH LOW SLOWLY MOVING EAST-SOUTHEAST
FROM THE WESTERN U.P. OF MICHIGAN NOT EXPECTED TO REACH THE
WESTERN SHORES OF LAKE MICHIGAN UNTIL 00Z TUE. LOOKS AS IF WINDS
WILL STRENGTHEN TO SMALL CRAFT ADVISORY LEVELS AROUND/AFTER 06Z
TUE. AND CONTINUE THROUGH MOST OF THE DAY WEDNESDAY.

&&

.PREV DISCUSSION... /ISSUED 212 PM CST SUN FEB 7 2016/

SHORT TERM...

TONIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH

SURFACE TROUGH/COLD FRONT WILL SLIDE THROUGH LATE THIS EVENING INTO
TONIGHT...WHILE AN UPPER LEVEL LOW MOVES OVERHEAD. LOOKS MAINLY DRY
PRIOR TO THE FRONT ARRIVING...WITH SNOW DEVELOPING BEHIND THE
FRONT/TROUGH. SHOULD SEE LIGHT SNOW SPREAD ALL THE WAY EAST BY
DAYBREAK MONDAY.

SATURATION REMAINS PRETTY DEEP MOST OF THE DAY MONDAY...WITH SOME
WEAK LIFT UNDER THE UPPER LOW...SO WILL PROBABLY SEE SOME LIGHT SNOW
PERSIST THROUGH MUCH OF THE DAY MONDAY. SNOW TO LIQUID RATIOS WILL
BE ON THE INCREASE TONIGHT INTO MONDAY AS A COLDER AIRMASS MOVES
IN...WITH AROUND AN INCH OF TOTAL SNOW POSSIBLE THROUGH MONDAY
AFTERNOON.

AFTER A MILD DAY TODAY...TEMPS TOMORROW WILL FALL BACK TO AROUND
SEASONAL NORMALS.

MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE...HIGH

THE UPPER TROUGH NEAR LAKE MICHIGAN IS STILL OVER THE GREAT LAKES
REGION TUESDAY WITH A WEAKLY CYCLONIC NORTH/NORTHWEST FLOW INTO
TUESDAY WITH WEAK 700 MB UPWARD MOTION.

THE MID LEVELS BEGIN TO DRY WEST OF MADISON...BUT REMAIN MOIST IN
THE 925/850 MB LAYER.

SHOULD SEE A LITTLE LIGHT SNOW INTO TUESDAY AFTERNOON...WITH
FLURRIES POSSIBLE WEST AREAS.

COLD AIR ADVECTION CONTINUES AT 850 MB...DROPPING TO AROUND MINUS
15 CELSIUS TUESDAY AFTERNOON.

TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE...HIGH

A NORTHWEST UPPER LEVEL FLOW CONTINUES WITH A 150 KNOT UPPER JET
MAX DROPPING DOWN ACROSS EASTERN MINNESOTA.

700 MB RH REMAINS SATURATED EAST INTO THE NIGHT...BUT THEN FINALLY
DRIES ACROSS WEDNESDAY MORNING. EVEN WITH A DEEP MOIST LAYER
THROUGH 700 MB...THE STEEPER LAPSE RATES ARE BELOW 900 MB.

850 MB WINDS BRIEFLY BECOME NORTH/NORTHEAST...AND LAKE SNOW MAY
BRUSH THE SHORELINE AREA...BUT SHOULD NOT EXTEND INLAND.

MAINLY DRY WEATHER IS EXPECTED WEDNESDAY AS A SURFACE HIGH
PRESSURE RIDGE MOVES INTO THE UPPER MISSISSIPPI VALLEY.
LOW LEVEL WINDS REMAIN NORTHWEST KEEPING ANY LAKE SNOW OUT OVER
THE WATERS.

LONG TERM...

WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...HIGH

THE UPPER FLOW REMAINS OUT OF THE NORTHWEST WITH THE ECMWF
DROPPING A SHORTWAVE ACROSS WISCONSIN AROUND THE LARGE TROUGH
OVER SOUTHEAST CANADA. THE GFS HAS A SLOWER AND MORE NORTH TRACK.

BOTH THE GFS AND ECMWF ARE DRY WITH A SURFACE RIDGE CONTINUING
ACROSS THE UPPER MISSISSIPPI RIVER VALLEY.

THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE...MEDIUM

THE UPPER LEVEL FLOW BECOMES JUST A LITTLE MORE ZONAL WITH ANOTHER
UPPER LOW FORMING NEAR AND SOUTHEAST OF JAMES BAY.

A WEAK SURFACE TROUGH FORMS ACROSS THE GREAT LAKES REGION...BUT
ONLY THE 06Z DGEX HAS ANY LIGHT SNOW ACROSS SOUTHERN WISCONSIN.

SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM

AN UPPER LEVEL RIDGE BUILDS ACROSS THE NORTHERN ROCKIES AND MOVES
ACROSS THE NORTHERN PLAINS SATURDAY NIGHT AND INTO WISCONSIN
SUNDAY AHEAD OF AN APPROACHING SHORTWAVE. THIS SHORTWAVE IS MORE
NORTH IN THE 00Z ECMWF.

A STRONG SURFACE HIGH EXTENDS ACROSS THE WESTERN GREAT LAKES
SATURDAY. THE GFS IS A LITTLE QUICKER MOVING IT ACROSS THE EASTERN
GREAT LAKES SUNDAY. THIS RESULTS IN THE GFS SPREADING LIGHT
PRECIPITATION INTO SOUTH CENTRAL WISCONSIN SUNDAY AFTERNOON. THE
12Z ECMWF HAS TRENDED TOWARD THE 12Z GFS.

AVIATION/00Z TAFS/...

VFR CONDITIONS WILL LIKELY PREVAIL INTO THE EVENING HOURS. WILL
EVENTUALLY SEE LOWER CLOUDS AND LIGHT SNOW DEVELOP LATE EVENING INTO
THE NIGHT AS A TROUGH AND COLD FRONT PUSH THROUGH SOUTHERN
WISCONSIN. LIGHT SNOW WILL LIKELY LINGER THROUGH MUCH OF THE DAY
MONDAY.

OVERALL SNOW ACCUMULATIONS WILL BE ON THE LIGHT SIDE...GENERALLY
AROUND AN INCH THROUGH MONDAY AFTERNOON. WITH TEMPERATURES FALLING
INTO THE 20S TONIGHT AND STAYING THERE MONDAY...BULK OF SNOW WILL
GENERALLY BE ON THE DRY SIDE...AROUND 15-18 TO 1 RATIOS.

LOW CLOUDS ARE EXPECTED TO PERSIST THROUGH THE DAY MONDAY AS THE
SYSTEM SLOWLY MOVES THROUGH THE GREAT LAKES.

MARINE...

WINDS WILL CONTINUE TO SLOWLY EASE LATE AFTERNOON INTO THE
EVENING.

STRONGER WINDS AND HIGHER WAVES WILL LIKELY LEAD TO SMALL CRAFT
ADVISORY CONDITIONS FROM MONDAY NIGHT THROUGH AT LEAST THE DAY
WEDNESDAY...BETWEEN LOW PRESSURE PULLING AWAY TO THE EAST AND HIGH
PRESSURE MOVING IN FROM THE NORTHWEST.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...REM
TONIGHT/MONDAY AND AVIATION/MARINE...DDV
MONDAY NIGHT THROUGH SUNDAY...HENTZ
Hazardous weather outlook, Feb 7, 3:19 PM CST, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 PM CST SUN FEB 7 2016

WIZ046-047-051-052-056>060-062>072-082130-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
319 PM CST SUN FEB 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WISCONSIN...SOUTH
CENTRAL AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

PERIODS OF LIGHT SNOW ARE EXPECTED INTO TUESDAY NIGHT WITH AN
INCH OR TWO OF ACCUMULATION. SLIPPERY TRAVEL CAN BE EXPECTED ON
UNTREATED ROADS.

WIND CHILLS ARE EXPECTED TO FALL TO BETWEEN 10 AND 18 DEGREES
BELOW ZERO TUESDAY NIGHT INTO WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-082130-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
319 PM CST SUN FEB 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SOUTHWEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NORTHWEST WINDS ARE EXPECTED TO REACH SMALL CRAFT LEVELS FROM
MONDAY AFTERNOON THROUGH WEDNESDAY. THE BRISK WINDS WILL BE DUE TO
LOW PRESSURE MOVING ACROSS THE GREAT LAKES REGION.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.